# SDR CA100605001

- Difficulty date: June 4, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 737-46B
- Aircraft time: 55,213 hours
- Engine: Cfmint CFM563C1
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4051601932
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

CREW REPORTED UNABLE TO ENGAGE THE AUTO PILOT AND MODE CONTROL PANEL INTERMITTENTLY FAILS.  CREW RETURNED TO BASE, MODE CONTROL PANEL REPLACED AND GROUND CHECKED SERVICEABLE IAW MM AND ACFT RELEASED.
